# SDR DALA2022090906004

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 104,664 hours, 15,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 EMER LIGHTS LOCATED ON AFT SIDE OF AFT GALLEY CENTER AND RT WHITE LITES INOP, CORRECTIVE ACTION: REPLACED AND RETESTED CNTR AND RT EMER LIGHTS (9087298)
